# SDR AALA202505134181

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 10,373 hours, 2,905 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND EMERGENCY EXIT DOOR Z845, DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
